# SDR ABXA9600679

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 2761 · Drag Control Actuator
- Part: Circuit Breaker
- Part number: MP701DC8
- Condition: Defective
- Location: Spoiler
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

THERE WAS A STRONG SMELL IN THE COCKPIT, FOLLOWED BY SMOKE COMING FROM UNDERNEATH THE RADAR.  AIRCRAFT MADE AN EMERGENCY LANDING AT MSY.  FOUND THE AUTO SPOILER ACTUATOR OVERHEATED AND 115 VAC, 5 AMP CIRCUIT BREAKER DEFECTIVE.  REPLACED THE DEFECTIVE CIRCUIT BREAKER AND REPAIRED A BROKEN WIRE G517A24N AT P1-127, PIN NR 2, OPS CHECK GOOD.
